Mathematical analysis of optimal processes I

Share/Save/Bookmark

Nottrot, R. (1982) Mathematical analysis of optimal processes I. Indagationes Mathematicae A: Mathematical sciences, 85 (3). pp. 311-322. ISSN 0023-3358

[img]
Preview
PDF
492Kb
Item Type:Article
Copyright:© 1982 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/68991
Official URL:http://dx.doi.org/10.1016/1385-7258(82)90022-1
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page